# SDR FDEA201009133362

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148N666333
- Condition: Gouged
- Location: Bs 1886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT DOOR - DURING REPLACEMENT OF DOOR SKIN, FOUND GOUGE AT DOOR FWD FRAME BS 1886.33. GOUGED FRAME OF APU LT DOOR R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
